International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 125-130
On a structure satisfying
Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, OH, USA
Received 23 October 1993; Revised 6 July 1994
Copyright © 1996 Lovejoy S. Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we shall obtain certain results on the structure defined by and satisfying , where is a non null tensor field of the type Such a structure on an -dimensional differentiable manifold has been called structure of rank , where the rank of is constant on and is equal to In this case is called an manifold. The case when is odd has been considered in this paper